# SDR CALA2017071402220

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 90,806 hours, 26,072 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAVATORY FIRE EXTINGUISHING LAVATORY SMOKE ALARM ACTIVATED BY SMOKE, AUTOMATIC FIRE EXTINGUISHER DID NOT DISCHARGE AND TEMP INDICATOR STILL GRAY, LEFT AFT LAVATORY ALARM ACTIVATED BY SMOKE FROM GALLEY, OPERATES NORMALLY. OK TO CONTINUE.
